On the structure of a class of differential games with general integral constraints
Diskretnyj analiz i issledovanie operacij, no. 12 (1974), pp. 46-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1974_12_a6,
author = {N. L. Grigorenko},
title = {On the structure of a class of differential games with general integral constraints},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {46--53},
year = {1974},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1974_12_a6/}
}
N. L. Grigorenko. On the structure of a class of differential games with general integral constraints. Diskretnyj analiz i issledovanie operacij, no. 12 (1974), pp. 46-53. http://geodesic.mathdoc.fr/item/DA_1974_12_a6/